Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Absolutely continuous spectrum of
perturbed Stark operators

Author: Alexander Kiselev
Journal: Trans. Amer. Math. Soc. 352 (2000), 243-256
MSC (1991): Primary 34L40, 81Q10
Published electronically: September 21, 1999
MathSciNet review: 1650105
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove new results on the stability of the absolutely continuous spectrum for perturbed Stark operators with decaying or satisfying certain smoothness assumption perturbation. We show that the absolutely continuous spectrum of the Stark operator is stable if the perturbing potential decays at the rate $(1+x) ^{-\frac{1}{3}-\epsilon}$ or if it is continuously differentiable with derivative from the Hölder space $C_{\alpha}(R),$ with any $\alpha>0.$

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 34L40, 81Q10

Retrieve articles in all journals with MSC (1991): 34L40, 81Q10

Additional Information

Alexander Kiselev
Affiliation: Mathematical Sciences Research Institute, 1000 Centennial Drive, Berkeley, California 94720
Address at time of publication: Department of Mathematics, University of Chicago, 5734 S. University Avenue, Chicago, Illinois 60637

PII: S 0002-9947(99)02450-2
Received by editor(s): April 14, 1997
Published electronically: September 21, 1999
Article copyright: © Copyright 1999 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia